# SDR CA091014002

- Difficulty date: October 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Socket
- Part number: CL12068161
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING "C" CHECK, FUNCTIONAL CHECK ON TASK CARD 3230/15 (OPS CHECK OF LANDING GEAR DOOR SEQUENCE CONTROL CIRCUIT) DOES NOT WORK. AFTER INVESTIGATION, RELAY (3261-K9 )SOCKET FOUND BROKEN AND PINS OLDER SOCKET UNGLUED. WIRE WERE FOUND HANGNING LOOSE WITH A HI RISK OF CONTACT WITH STRUCTURE. POSSIBILITY OF "WOW" CIRCUIT FAILURE AND THE MOST IMPORTANT, IMPOSSIBILITY OF GEARS EXTENTION IN ALTERNATED RELEASE IN CASE OF EMERGENCY EXTENSION. DURING THE SAME CHECK, RELAY SOCKET 7611-K3 (SAME RELAY SOCKET) WAS ALSO FOUND CRACK. THAT MEANT TWO SOCKETS FOUND CRACKED ON THE SAME ACFT.
